Complutense University Library

Some problems on the definition of fuzzy preference relations


Montero, Javier and Tejada Cazorla, Juan Antonio (1986) Some problems on the definition of fuzzy preference relations. Fuzzy Sets and Systems, 20 (1). pp. 45-53. ISSN 0165-0114

[img] PDF
Restringido a Repository staff only


Official URL:


In this paper we deal with decision-making problems over an unfuzzy set of alternatives. On one hand, we propose the problem of finding a max-min transitive relation as near as possible to a given initial preference relation, under the least-squares criterion and such that it does not introduce deep qualitative changes. On the other hand, we define a linear extension of the initial preference relation between alternatives to a preference relation between lotteries.

Item Type:Article
Uncontrolled Keywords:Decision making; Fuzzy relations; Nondominated alternatives
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:15999

Basu, K., Fuzzy revealed preference theory. J. Econom. Theory. v32. 212-227.

Bezdek, J.C. and Harris, J.D., Fuzzy partitions and relations: an axiomatic basis for clustering. Fuzzy Sets and Systems. v1. 111-117.

Dubois, D. and Prade, H., Fuzzy Sets and Systems. 1980. Academic Press, New York.

Hiroshi Hashimoto, Convergence of powers of a fuzzy transitive matrix, Fuzzy Sets and Systems, v.9 n.1-3, p.153-160, January, 1983 [doi>10.1016/S0165-0114(83)80015-3]

Orlovsky, S.A., Decision-making with a fuzzy preference relation. Fuzzy Sets and Systems. v1. 155-167.

Orlovsky, S.A., On formalization of a general fuzzy mathematical problem. Fuzzy Sets and Systems. v3. 311-321.

Parthasathy, T. and Raghavan, T.E.S., Some Topics in Two-Person Games. 1971. Elsevier, New York.

Simon, H., Models of Man. 1954. Wiley, New York.

Theil, H. and van de Panne, C., Quadratic programming as an extension of classical quadratic maximization. Management Sci. v7. 1-20.

Thomason, M.G., Convergence of powers of a fuzzy matrix. Math. Anal. Appl. v57. 476-480.

L. A. Zadeh, Similarity relations and fuzzy orderings, Information Sciences: an International Journal, v.3 n.2, p.177-200, April, 1971 [doi>10.1016/S0020-0255(71)80005-1]

Deposited On:18 Jul 2012 11:50
Last Modified:21 Apr 2016 16:43

Repository Staff Only: item control page